UTHM Institutional Repository

Solving dissipative nonlinear schrodinger equation with variable coefficient using homotopy perturbation method

Mohd Yazid, Nazatulsyima and Kim , Gaik Tay and Md Sudin, Azila and Choy, Yaan Yee (2017) Solving dissipative nonlinear schrodinger equation with variable coefficient using homotopy perturbation method. Journal of Engineering and Applied Sciences, 12 (19). pp. 4814-4819. ISSN 1816949X

Full text not available from this repository.

Abstract

This study focuses on the solution of the Dissipative Nonlinear Schrodinger equation with Variable coefficient (DNLSV) by using Homotopy Perturbation Method (HPM) to obtain approximate analytical solution. The procedure of the method is systematically illustrated. The result obtained is then compared with the progressive wave solution to verify the accuracy of the HPM solution. The absolute error of the HPM solution of the DNLSV equation with the progressive wave solution will later be carried out using the MATLAB Program.

Item Type: Article
Uncontrolled Keywords: Homotopy perturbation method; DNLSV equation; progressive wave; HPM solution; MATLAB program; Malaysia
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 30 Apr 2019 01:03
Last Modified: 30 Apr 2019 01:03
URI: http://eprints.uthm.edu.my/id/eprint/10790
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item